# SDR SWIA2020032649389

- Difficulty date: February 13, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING SB 601R-57-046 ON L/H MLG TRUNNION FOUND 6EA HOLES WITH CRACK INDICATIONS. (HOLES #16-21)   (C-CHECK) RO 3/25/2020    REPAIRED L/H MLG TRUNNION 6EA HOLES WITH CRACK INDICATIONS. (HOLES #16-21)  REF. REO.
